MathSciNet Relay Station
MathSciNet bibliographic data
MR2653965 57N16 (37D40 57R18)
Cooper, Daryl; Delp, Kelly The marked length spectrum of a projective manifold or orbifold. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3361–3376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement